# SDR AALA201802129034

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 32,048 hours, 12,421 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER, ARMED PLACARD LOOSE.  MAINTENANCE TIGHTENED PLACARD AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-22-00.
